Please use this identifier to cite or link to this item: http://hdl.handle.net/1/854
Title: Zeros of Lacunary Type of Polynomials
Authors: ZARGAR, BA
Keywords: Lacunary type polynomial
coefficient
zeros
Issue Date: 5-Mar-2017
Publisher: Chitkara University Publications
Abstract: In this paper we use matrix methods and Gereshgorian disk Theorem to present some interesting generalizations of some well-known results concerning the distribution of the zeros of polynomial. Our results include as a special case some results due to A .Aziz and a result of Simon Reich-Lossar.
URI: http://dspace.chitkara.edu.in/xmlui/handle/1/854
http://hdl.handle.net/1/854
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 5 Number 2 (March - 2017)

Files in This Item:
File Description SizeFormat 
MJIS007_Zargar.pdf246.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.